# SDR 2007UALA04531

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 3,500 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 860-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSE SKIN HAS SEVERAL AREAS OF WEAR UNDER DORSAL FIN LANDING FROM BS 860-887, BLENDED WORN AREAS AND ACP NDT FOR CRACKS AND MATERIAL LOSS.  FABRICATED AND INSTALLED EXTERNAL DOUBLER AND INTERNAL TEAR STRAP DOUBLERS AND BONDED.
